MathSciNet Relay Station
MathSciNet bibliographic data
MR1945280 53C21 (35B45 35G20 53C20 58J05)
Chang, Sun-Yung A.; Gursky, Matthew J.; Yang, Paul An a priori estimate for a fully nonlinear equation on four-manifolds. Dedicated to the memory of Thomas H. Wolff. J. Anal. Math. 87 (2002), 151–186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement